# SDR ASAA2023061143556

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 60,973 hours, 18,118 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 463
- Condition: Inoperative
- Location: Cockpit
- Part time: 26,799 hours, 8,397 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HGS/SAT LIGHT INOP. GROUNDED - YES. VERIFIED #1 HF/SAT LIGHT WAS INTERMITTENT. REMOVED AND REPLACED HF/SAT PANEL. OPS NORMAL. REF B737-800 AMM 23-15-00-400-804.
